# SDR SIMA200319003

- Difficulty date: July 7, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Condition: Inoperative
- Location: Left Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CREW REPORTED THE FLAPS FAILED TO DEPLOY.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP VELOCITY SENSOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
